# SDR UIEA2012031200089

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 40,904 hours, 6,210 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY EICAE MESSAGE: "STAB TRIM UNSCHED" STATUS MESSAGE "STAB TRIM UNSCHED".  CARRIED OUT FIM PROCEDURE FOR CMC MESSAGE NR 22933 27-50-00/501, NO FAULTS NOTED.  RESET LT FCC AND CARRIED OUT GROUND TEST WITH NO FAULTS.
